# SDR ORJA9575

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 39279623
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 301 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT START VALVE OPEN LIGHT ON IN FLIGHT.  RETURNED TO SJC.  REMOVED AND REPLACED NR 2 ENGINE START VALVE.  OPS AND LEAK CHECK GOOD PER MM 80-10-01.  (M)
